# SDR SWIA202053547

- Difficulty date: September 15, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESS FLOOR 9R SUPPORT BEAM HAS CORROSION IN MULTIPLE AREAS, AS MARKED.  C-CHECK RO 10/20/2020.  REMOVED MULTIPLE AREAS OF CORROSION FROM FLOOR BEAM FLANGE AT RBL 9 ABOVE PRESSURE FLOOR, IAW CRJ-200 SRM.  EVALUATED AND FOUND TO BE OUT OF LIMITS OF REO.  SUBMITTED TO ENGINEERING AND RECEIVED.  MHI RJ REO.  ALL STEPS COMPLIED WITH.
